# SDR R61A2021030300212

- Difficulty date: February 12, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 12,570 hours, 8,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE RH DOUBLER AT FR13. REPLACED FWD FUSELAGE FLOOR STRUCTURE RH DOUBLER AT FR13 WITH NEW IAW SRM 51-41-02 AND 51-43-04. A/C REMAINS IN CHECK.
